# SDR CALA2013122393899

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 40,961 hours, 17,667 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GND POWER TENSION HOOK BROKEN.  NO OTHER DAMAGE NOTICED ACFT OK IAW ECRA 5311 01661.   OK TO CONTINUE PANEL SECURED CLOSED.  IAW ECRA WILL REQUIRE BRACKET REPLACEMENT. PERFORMED PERMANENT REPAIR PART 3 OF ECRA 5311-01661.
